hey guys i think i did a mistake and started taking my PCT ( nolvadex) on day 10 (instead of 14) after my last injection of testosterone enanthate.
i was told it was wrongwhat could that do to me? does it affect recovery? how so? since nova is an estrogen blocker.
looking for mindful answers
Nothing to worry about. Long acting test usually takes 2 weeks to clear your system, hence the wait before starting PCT. If you take nolva before the test is out of your system, it will still have an anti estrogenic effect, mild anti gyno, but I don't think it will do much for your steroid supressed natural production of testosterone. Usually if you are taking test at bodybuilding doses most guys will also be on adex to stop gyno, bloating, it is more effective than nolva. Adex and nolva together have an interaction, and I believe it dramatically reduces the effectiveness of the nolva for restarting your natural testosterone production.This is why you stop taking adex before PCT. If you are concerned and your balls haven't substancially returned to normal after your alotted PCT, do an extra week of nolva.
Adex will not reduce the effectiveness of nolva. From studies, nolva reduces plasma levels of adex. I'm not sure if the actual effectiveness of adex is reduced in application.
Its good you brought up the testicular size, because in fact i am still atrophied and on day 10 of Nolva PCT. i have added clomid 2 days ago. are nova and clomid supposed to bring the size back? thanks
Clomid probably not necessary, but it won't hurt. Even with pct it can take a while for your balls to come back to full size. My balls don't atrophy much on cycle, but by a couple of weeks into Pct they seem to shrink more, then recover after that. Give your Pct at least a month to do its job.Did you get blood tests before cycle to get a baseline for your natural T levels? Hopefully you did, then you can do another blood test to ensure you have fully recovered before starting another cycle.
Hey,yes i did get a T baseline. so i know it.
but now i am sure i have very low T as i feel it and testicular size is an indicator too. so probably you loose everything from your cycle if you were to wait for your testes to go back to their size right?Cant get erection though, i don't know if all of this is normal.Shouldn't i have taken HCG end of the cycle?